Kaletra & Truvada help
Mar 15, 2009
I'm on day 4 of my Kaletra and Truvada treatment (2K morning, 2K & 1T night). I'm still feeling sick, i have mild diarrhea and i'm tired, i also have an issue taking my meds and feel like vomiting when i do. Are these side effects normal, will they pass? Am i just winging??....
Response from Dr. Henry
A significant % of patients starting Kaletra/Truvada will have considerable gut problems for the first several weeks (gas, loose stools, nausea). Those symptoms are often lessened when taken with meals. There are a number of medications that can be used temporarily for symptoms management when highly bothersome and persistent-call your HIV doc so suggestions can be offered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Will A Person Live With Untreated Hiv?
- How Many Straight People Have Hiv?
- When They Do The Hiv Blood Test Do They Also Check For Herpes?
- What Kind Of Antibiotics Can You Use To Treat Shingles?
- What Are The Chances Of Getting Herpes From Infected Person?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.